MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; GLENOID IMPACTOR TIP

EXACTECH, INC. EQUINOXE; GLENOID IMPACTOR TIP
Catalog Number 315-07-06
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, during a procedure on a (b)(6) y/o male patient, the surgeon impacted the glenoid component with the plastic black tip, it fractured in half.The broken impactor tip pieces were removed from the wound.The patient was last known to be in stable condition following the event.The device is available for return.
 
Additional Manufacturer Narrative
Lot number: 60383001.(h3) based on historical complaint investigations and the returned device, the fractured device reported was likely the result of crack initiation, propagation, and ultimate fracture of the device which was likely caused by abnormal or aggressive use inconsistent with the intended use of this device.

Brand Name
EQUINOXE
Common Device Name
GLENOID IMPACTOR TIP
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10038630
Report Number1038671-2020-00289
Device Sequence Number2714425
Product Code KWT
UDI-Device Identifier10885862251824
UDI-Public10885862251824
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number315-07-06
Device Lot Number60383001
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/05/2020
Supplement Date Received by Manufacturer06/08/2020
Initial Report FDA Received Date05/08/2020
Supplement Report FDA Received Date06/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR